The interaction of aqueous solutions of stevioside and bile acids with cardioactive drugs was studied in rats by registering changes in their electrocardiograms (ECG). Wistar rats of both sexes received daily doses of 20 mg/kg (i.p.) of an aqueous solution of stevioside or physiological solution (controls), then were narcotized with urethane and connected to the ECG apparatus for the first recording. The jugular vein was prepared and connected to an infusion pump to administer one of the drugs: adrenaline (0.1 mg/ml), verapamil (2.5 mg/ml) or metoprolol (1 mg/ml) to rats in both groups, while recording their ECGs. In the second part of the study, the animals were treated in the same way but instead of the stevioside solution received a single dose of 4 mg/kg of monoketocholic acid methyl ester (ME) or sodium salt of the same bile acid (MKHNa), 30 minutes before cardioactive drug infusion. The infusion rate of cardioactive drugs was 0.2 ml/min, except for verapamil (0.1 ml/min). The events observed on ECG recordings were the first myocardial reaction to drug infusion, the second longer-lasting reaction (observed as more extended extrasystoles, decrease in intensity of the QRS complex, or changes in heart rate frequency), and toxicity effect. In the control animals, adrenaline induced a decrease in heart rate frequency at a dose of 0.094 mg/kg, while with stevioside-pretreated rats this effect appeared significantly earlier (at a dose of 0.018 mg/kg). No toxic effect of adrenaline was observed, either in control or stevioside-pretreated group. Bile acids caused no changes in myocardial reaction to adrenaline. Only in the group of animals that received MKHNa, a significant decrease in the QRS complex was observed. Finally, the infusion of stevioside to intact animals at doses of 45 and 55 mg/kg caused no significant changes in the ECG patterns. The myocardial reaction to metoprolol remained unchanged in rats of all groups when compared with controls except for a mild decrease in heart rate frequency. Stevioside inducedproduced a significant increase in myocardial sensitivity to verapamil, but no toxic effect was observed in any of the cases. A similar conclusion also holds for the interaction with MKHNa, whereas ME caused an increase in the toxicity of verapamil.